On the integrability of the Einstein-Yang-Mills equations

Jaume Llibre, Clàudia Valls

Research output: Contribution to journalArticleResearchpeer-review

12 Citations (Scopus)


In this paper we apply the Darboux theory of integrability to the Einstein-Yang-Mills differential equations. Thus, we provide a complete description of the Darboux polynomials, exponential factors, rational first integrals and Darboux first integrals for the Einstein-Yang-Mills differential equations. © 2007 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)1203-1230
JournalJournal of Mathematical Analysis and Applications
Publication statusPublished - 15 Dec 2007


  • Darboux first integrals
  • Einstein-Yang-Mills system
  • Rational first integrals


Dive into the research topics of 'On the integrability of the Einstein-Yang-Mills equations'. Together they form a unique fingerprint.

Cite this